MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD NOVAFIL

DAVIS & GECK CARIBE LTD NOVAFIL
Model Number 8886 4419-33
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during percutan suturing, the needle gone away from the suture.

Brand Name
NOVAFIL
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7464307
Report Number9612501-2018-00855
Device Sequence Number16407061
Product Code GAT
UDI-Device Identifier10884521099777
UDI-Public10884521099777
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K990952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number8886 4419-33
Device Catalogue Number8886 4419-33
Device Lot NumberD6C2171X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2018
Initial Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1